MAUDE Adverse Event Report: TELEFLEX MEDICAL PLEUR-EVAC CHEST DRAINAGE SYSTEM; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PLEUR-EVAC CHEST DRAINAGE SYSTEM; BOTTLE, COLLECTION, VACUUM
Catalog Number S-1100-08LF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74b2201471 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.
 
Event or Problem Description
The team in cardiology ((b)(6)) has experienced major leaking pleur-evac at the junction of the red/blue connector from lot 74b2201471.It appears that 2 pleur-evacs from the same lot had the same issue.When they used a different set from a different lot, there was no leak.
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74b2201471 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Manufacture date: 2022-02-18.Expiration date: 2025-02-17.One unit of catalog number s-1100-08lf (pe sahara dry suct/dry seal lf 6/cs) lot 74b2201471 was received for analysis.Sample wasn't received in its original packaging.The ats connectors p/n 152753 was received disconnected.The oring p/n 154589 was visually inspected and no issues were observed.The tubing with the ats connector (p/n 152753) was disconnected from pe unit.One side of tubing was connected to a source of air (nlc09684 due:22-sep-23) and the other side was clamped.The ats connector was immerse into the water and no bubbles were observed that can confirmed a leak.Customer complaint cannot be confirmed since no problem was found on sample.
 
Event or Problem Description
The team in cardiology (k2) has experienced major leaking pleur-evac at the junction of the red/blue connector from lot 74b2201471.It appears that 2 pleur-evacs from the same lot had the same issue.When they used a different set from a different lot, there was no leak.

Brand Name
PLEUR-EVAC CHEST DRAINAGE SYSTEM
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14220467
Report Number3004365956-2022-00035
Device Sequence Number4194774
Product Code KDQ
UDI-Device Identifier44026704428906
UDI-Public44026704428906
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2025
Device Catalogue NumberS-1100-08LF
Device Lot Number74B2201471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown